MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO INSULIN SYRINGES WITH BD ULTRA-FINE NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD VEO INSULIN SYRINGES WITH BD ULTRA-FINE NEEDLE; PISTON SYRINGE
Model Number 324912
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 0314334.All inspections were performed per the applicable operations qc specifications.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported the plunger would not draw insulin with a bd veo¿ insulin syringes with bd ultra-fine¿ needle.This occurred on 2 separate occasions, however, the patient impact was not reported.  the following information was provided by the initial reporter: it was reported by the consumer the plunger will not move when drawing up the insulin.

Brand Name
BD VEO INSULIN SYRINGES WITH BD ULTRA-FINE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12200565
Report Number1920898-2021-00791
Device Sequence Number5061845
Product Code FMF
UDI-Device Identifier00382903249121
UDI-Public00382903249121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Model Number324912
Device Catalogue Number324912
Device Lot Number0314334
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1